# SDR HALA2009011700024

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 23,753 hours, 4,510 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Relay
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB UNABLE TO START LT ENG, ENG VALVE REMAINED
ILLUMINATED 26 PERCENT N2.  PERFORMED FIM 76-11-00 FIGURE 104.  REPLACED RELAY K168 (L FUEL IGN CONT), OPS CHECKED GOOD.
